MENU

You are here

Publications

Export 170 results:
Filters: First Letter Of Last Name is T  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
L
Dal Maso G, Toader R. Limits of Dirichlet problems in perforated domains: a new formulation. Rend. Istit. Mat. Univ. Trieste 26 (1994) 339-360 [Internet]. 1994 . Available from: http://hdl.handle.net/1963/3649
Dal Maso G, De Cicco V, Notarantonio L, Tchou NA. Limits of variational problems for Dirichlet forms in varying domains. Journal des Mathematiques Pures et Appliquees. Volume 77, Issue 1, January 1998, Pages 89-116 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/6440
Bonelli G, Tanzini A, Zhao J. The Liouville side of the vortex. JHEP 09(2011)096 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4304
Dal Maso G, Orlando G, Toader R. Lower semicontinuity of a class of integral functionals on the space of functions of bounded deformation. Advances in Calculus of Variations. 2017 ;10:183–207.
Almi S, Dal Maso G, Toader R. A lower semicontinuity result for a free discontinuity functional with a boundary term. Journal de Mathématiques Pures et Appliquées [Internet]. 2017 ;108(6):952-990. Available from: http://hdl.handle.net/20.500.11767/15979
Xianlong G, Rizzi M, Polini M, Fazio R, Tosi MP, Campo VLJ, Capelle K. Luther-Emery Phase and Atomic-Density Waves in a Trapped Fermion Gas. Phys. Rev. Lett. 98 (2007) 030404 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2056
M
Bertola M, Tovbis A. Maximal amplitudes of finite-gap solutions for the focusing Nonlinear Schrödinger Equation. Comm. Math. Phys. [Internet]. 2017 ;354:525–547. Available from: http://dx.doi.org/10.1007/s00220-017-2895-9
Bertola M, Tovbis A. Meromorphic differentials with imaginary periods on degenerating hyperelliptic curves. Anal. Math. Phys. [Internet]. 2015 ;5:1–22. Available from: http://dx.doi.org/10.1007/s13324-014-0088-7
Fedeli L, Turco A, DeSimone A. Metastable equilibria of capillary drops on solid surfaces: a phase field approach. Continuum Mechanics and Thermodynamics [Internet]. 2011 ;23:453–471. Available from: https://doi.org/10.1007/s00161-011-0189-6
Lazzaroni G, Toader R. A MODEL FOR CRACK PROPAGATION BASED ON VISCOUS APPROXIMATION. {MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES}. 2011 ;{21}:{2019-2047}.
Dal Maso G, Toader R. A model for the quasi-static growth of a brittle fracture: existence and approximation results. Math. Models Methods Appl. Sci., 12 (2002), no. 12, 1773 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1571
Dal Maso G, Toader R. A model for the quasi-static growth of brittle fractures based on local minimization. Math.Models Methods Appl. Sci., 12 (2002) , p.1773-1800. [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1621
Dal Maso G, Toader R. A Model for the Quasi-Static Growth of Brittle Fractures: Existence and Approximation Results. Arch. Ration. Mech. Anal. 162 (2002) 101-135 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3056
Tezzele M, Demo N, Gadalla M, Mola A, Rozza G. Model Order Reduction by means of Active Subspaces and Dynamic Mode Decomposition for Parametric Hull Shape Design Hydrodynamics. In: Technology and Science for the Ships of the Future: Proceedings of NAV 2018: 19th International Conference on Ship & Maritime Research. Technology and Science for the Ships of the Future: Proceedings of NAV 2018: 19th International Conference on Ship & Maritime Research. Trieste, Italy: IOS Press; 2018. Available from: http://ebooks.iospress.nl/publication/49270
Altafini C, Ticozzi F. Modeling and control of quantum systems: An introduction. IEEE Transactions on Automatic Control. Volume 57, Issue 8, 2012, Article number6189035, Pages 1898-1917 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6505
Bruzzo U, Markushevich D, Tikhomirov A. Moduli of symplectic instanton vector bundles of higher rank on projective space $\\mathbbP^3$. Central European Journal of Mathematics 10, nr. 4 (2012) 1232 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4656
Santachiara R, Tanzini A. Moore-Read Fractional Quantum Hall wavefunctions and SU(2) quiver gauge theories.; 2010. Available from: http://hdl.handle.net/1963/3852
Bruzzo U, Morales JF, Fucito F, Tanzini A. Multi-instanton calculus and equivariant cohomology. J.High Energy Phys. 2003,no.5,054,24 pp. [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1645
Bruzzo U, Fucito F, Tanzini A, Travaglini G. On the Multi-Instanton Measure for Super Yang-Mills Theories. Nuclear Phys. B 611 (2001), no. 1-3, 205--226. [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1531
Bruzzo U, Fucito F, Tanzini A, Travaglini G. On the Multi-Instanton Measure for Super Yang-Mills Theories. Nuclear Phys. B 611 (2001), no. 1-3, 205--226. [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1531

Pages

Sign in